Translator Disclaimer
/Summer 1994 On Formalization of Model-Theoretic Proofs of Gödel's Theorems
Makoto Kikuchi, Kazuyuki Tanaka
Notre Dame J. Formal Logic 35(3): 403-412 (/Summer 1994). DOI: 10.1305/ndjfl/1040511346

Abstract

Within a weak subsystem of second-order arithmetic $WKL_{0}$, that is $\Pi^0_2$-conservative over $PRA$, we reformulate Kreisel's proof of the Second Incompleteness Theorem and Boolos' proof of the First Incompleteness Theorem.

Citation

Download Citation

Makoto Kikuchi. Kazuyuki Tanaka. "On Formalization of Model-Theoretic Proofs of Gödel's Theorems." Notre Dame J. Formal Logic 35 (3) 403 - 412, /Summer 1994. https://doi.org/10.1305/ndjfl/1040511346

Information

Published: /Summer 1994
First available in Project Euclid: 21 December 2002

zbMATH: 0822.03032
MathSciNet: MR1326122
Digital Object Identifier: 10.1305/ndjfl/1040511346

Subjects:
Primary: 03F35
Secondary: 03F30

Rights: Copyright © 1994 University of Notre Dame

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.35 • No. 3 • /Summer 1994
Back to Top